Volume 27, 2021
|Number of page(s)||27|
|Published online||26 March 2021|
Second order optimality conditions for periodic optimal control problems governed by semilinear parabolic differential equations*
School of Mathematics and Physics, China University of Geosciences (Wuhan),
430074, P.R. China.
2 Center for Applied Mathematics, Tianjin University, Tianjin 300072, P.R. China.
** Corresponding author: firstname.lastname@example.org
Accepted: 10 March 2021
In this paper, we study second-order optimality conditions for some optimal control problems governed by some semi-linear parabolic equations with periodic state constraint in time. We obtain a necessary condition and a sufficient condition in terms of the second order derivative of the associated Lagrangian. These two conditions correspond to the positive definite and the nonnegativity of the second order derivative of the Lagrangian on the same cone, respectively.
Mathematics Subject Classification: 49K20 / 35B10 / 90C48
Key words: Semi-linear parabolic equations / periodic state constraint / second order optimality conditions
© EDP Sciences, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.